Table of Contents
ISRN Algebra
Volume 2014, Article ID 684792, 8 pages
http://dx.doi.org/10.1155/2014/684792
Research Article

On Generalized Jordan Triple -Higher Derivations in Prime Rings

Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India

Received 25 October 2013; Accepted 26 November 2013; Published 22 January 2014

Academic Editors: V. De Filippis, T. Nakatsu, and U. Vishne

Copyright © 2014 Mohammad Ashraf and Almas Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. N. Herstein, Topics in Ring Theory, The University of Chicago Press, Chicago, Ill, USA, 1969. View at MathSciNet
  2. M. Brešar, “Jordan mappings of semiprime rings,” Journal of Algebra, vol. 127, no. 1, pp. 218–228, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Brešar, “On the distance of the composition of two derivations to the generalized derivations,” Glasgow Mathematical Journal, vol. 33, no. 1, pp. 89–93, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Ashraf, A. Ali, and S. Ali, “On Lie ideals and generalized (θ,φ)-derivations in prime rings,” Communications in Algebra, vol. 32, no. 8, pp. 2977–2985, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. Wu and S. Lu, “Generalized Jordan derivations on prime rings and standard operator algebras,” Taiwanese Journal of Mathematics, vol. 7, no. 4, pp. 605–613, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C. K. Liu and W. K. Shiue, “Generalized Jordan triple (θ,φ)-derivations on semiprime rings,” Taiwanese Journal of Mathematics, vol. 11, no. 5, pp. 1397–1406, 2007. View at Google Scholar · View at MathSciNet
  7. M. Ashraf, A. Khan, and C. Haetinger, “On (σ,τ)-higher derivations in prime rings,” International Electronic Journal of Algebra, vol. 8, pp. 65–79, 2010. View at Google Scholar · View at MathSciNet
  8. M. Ashraf and A. Khan, “Generalized (σ,τ) higher derivations in prime rings,” SpringerPlus, vol. 1, article 31, 2012. View at Publisher · View at Google Scholar
  9. M. Ferrero and C. Haetinger, “Higher derivations and a theorem by Herstein,” Quaestiones Mathematicae, vol. 25, no. 2, pp. 249–257, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. S. Jung, “Generalized Jordan triple higher derivations on prime rings,” Indian Journal of Pure and Applied Mathematics, vol. 36, no. 9, pp. 513–524, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Hasse and F. K. Schmidt, “Noch eine Begründung ger Theorie der höhr Differential quotenten in einem algebraischen Fünktiosenkörper einer Unbestimten,” Journal für die Reine und Angewandte Mathematik, vol. 177, pp. 215–237, 1937. View at Google Scholar
  12. M. Brešar and J. Vukman, “Jordan derivations on prime rings,” Bulletin of the Australian Mathematical Society, vol. 37, no. 3, pp. 321–322, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Brešar and J. Vukman, “Jordan (θ,φ)-derivations,” Glasnik Matematički, vol. 26, no. 1-2, pp. 13–17, 1991. View at Google Scholar · View at MathSciNet
  14. I. N. Herstein, “Jordan derivations of prime rings,” Proceedings of the American Mathematical Society, vol. 8, pp. 1104–1110, 1957. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. Ferrero and C. Haetinger, “Higher derivations of semiprime rings,” Communications in Algebra, vol. 30, no. 5, pp. 2321–2333, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet